# SDR 08FDEA01280

- Difficulty date: April 3, 2008
- Submitted: April 3, 2008
- Operation: Air carrier
- Aircraft: N745FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 668
- Aircraft time: 52,749 hours, 15,414 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: A53980047210
- Condition: Misaligned
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A CLIP AT C 76, P 33-34 LT WITH NOT ENOUGH EDGE DISTANCE.  REPAIR PERFORMED BY MANUFACTURING AND INSTALLING OF NEW CLIP IAW RAS/EFW9000026/2008 ISS A, APPROVED BY EA 6-5318-117152.
